MathSciNet Relay Station
MathSciNet bibliographic data
MR93242 76.0X
Dolph, C. L.; Lewis, D. C. On the application of infinite systems of ordinary differential equations to perturbations of plane Poiseuille flow. Quart. Appl. Math. 16 (1958), 97–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement